MathSciNet Relay Station
MathSciNet bibliographic data
MR798875 (86i:93054) 93E03 (60J65)
Cox, R. Mitchell; Karatzas, Ioannis Stationary control of Brownian motion in several dimensions. Adv. in Appl. Probab. 17 (1985), no. 3, 531–561.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement